Publication
Title
Errata: Continuity of a class of entropies and relative entropies
Author
Language
English
Source (journal)
Reviews in mathematical physics. - Singapore
Publication
Singapore : 2009
ISSN
0129-055X
Volume/pages
21:7(2009), p. 947-948
ISI
000269249700004
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.10.2009
Last edited 28.04.2017
To cite this reference